# SDR SA05071

- Difficulty date: June 13, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- System (JASC): 2565 · Escape Slide
- Part: Wire Harness
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - THE AFT, LEFT HAND SLIDE HAD A LIGHT HARNESS ROUTED INCORRECTLY AND A COVER RELEASE CABLE DISCONNECTED.  MAINTENANCE CORRECTLY ROUTED THE LIGHT HARNESS ASSEMBLY AND CONNECTED THE COVER RELEASE CABLE.
